MAUDE Adverse Event Report: ROBERT BUSSE CO., INC. BUSSE HOSPITAL DISPOSABLES; GASTRO-UROLOGY BIOPSY KIT

ROBERT BUSSE CO., INC. BUSSE HOSPITAL DISPOSABLES; GASTRO-UROLOGY BIOPSY KIT
Model Number 652
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Marrow stuck inside needle, not user friendly, no directions inside packaging, guard doesn't work, device is very difficult to use, does not fit in a normal sharps box that is inside of patient rooms.
 
Event or Problem Description

Brand Name
BUSSE HOSPITAL DISPOSABLES
Common Device Name
GASTRO-UROLOGY BIOPSY KIT
Manufacturer (Section D)
ROBERT BUSSE CO., INC.
75 arkay dr.
hauppauge NY 11788
MDR Report Key15502876
Report Number15502876
Device Sequence Number12724713
Product Code PRV
UDI-Device Identifier00849233013278
UDI-Public(01)00849233013278
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
Report Date (Section F) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number652
Device Catalogue Number652
Device Lot Number2220327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/28/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date09/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/14/2022